# SDR AALA200802205

- Difficulty date: August 26, 2008
- Submitted: October 10, 2008
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 63,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024092008
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY EXIT SIGN AT RT HAND LOWER FORWARD OVERWING EXIT DAMAGED.  REPLACED EXIT SIGN ASSEMBLY FOR EMERGENCY LIGHT AT RT HAND LOWER FORWARD OVERWING EXIT.  SYSTEM GROUND CHECKED NORMAL OPS.
